Article citationsMore>>

D. W. K Yeung, “Optimal Consumption under an Uncertain Inter-Temporal Budget: Stochastic Dynamic Slutsky Equations,” Vietsnik St Petersburg University: Mathematics, Vol. 10, No. 3, 2013, pp. 121-141.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.